# SDR DALA2019091105291

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 70,537 hours, 26,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 695, L/P 1265348) 2L DOOR - FWD GIRT BAR SLIDER MEASUREMENT IS OUT OF LIMITS. CORRECTIVE ACTION: REPLACED GIRT BAR REF AMM 25-66-10 AND AMM 52-11-25/501 SPRING INSPECTION IN C/W AD 06-22-01.
